Format

Send to

Choose Destination
See comment in PubMed Commons below
Gan To Kagaku Ryoho. 2009 Feb;36(2):317-20.

[A case of unresectable advanced gastric cancer with Trousseau syndrome].

[Article in Japanese]

Author information

1
Dept. of Gastroenterology and Hematology, Hirosaki University Graduate School of Medicine.

Abstract

Cancer-related coagulopathy is known as Trousseau syndrome with a poor prognosis. A 55-year-old woman was revealed to have gastric cancer (cT3 cN3, cStage IV) with deep vein thrombosis and pulmonary embolism. A curative operation was impossible so she was treated with systemic chemotherapy using S-1 combined with an anticoagulant agent (warfarin). Some studies indicated that the interaction between S-1 and warfarin might cause strong effects of their mutual interaction. Although the dose of warfarin had to be decreased, this patient was able to take both drugs safely without this severe adverse effect until a shift to palliative therapy.

PMID:
19223755
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Sunmedia PierOnline
    Loading ...
    Support Center